UPM Institutional Repository

Design adaptive fuzzy robust controllers for robot manipulator


Piltan, Farzin and Aryanfar, Alihossein and Sulaiman, Nasri and Marhaban, Mohammad Hamiruce and Ramli, Abdul Rahman (2011) Design adaptive fuzzy robust controllers for robot manipulator. World Applied Sciences Journal, 12 (12). pp. 2317-2329. ISSN 1818-4952; ESSN: 1991-6426

Download File

Full text not available from this repository.

Additional Metadata

Item Type: Article
Divisions: Faculty of Engineering
Publisher: IDOSI Publications
Keywords: Fuzzy logic; Sliding mode controller; Adaptive fuzzy sliding mode controller
Depositing User: Muizzudin Kaspol
Date Deposited: 09 Sep 2014 04:10
Last Modified: 08 Jun 2016 07:24
URI: http://psasir.upm.edu.my/id/eprint/23390
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item